Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken antibiotics for fungal infection on the hip. Have hypertension. How do avoid the recurrence of fungal infection?

Sir i am infected by many funsi on hips two month before.I had taken treatment from skin specialist about three months.I had taken enough anti biotic as doctor had advised.But after two months i am facing same problem.what is reason please advise.I am 54 years old.I am blood pressure patient and no sugar problem,i am tested. Regard Madhuaggarwal
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi Madhuji,
Welcome to HCM.
Fungal infections are common in areas of the body where there is increased sweat, moisture allows the fungi to grow easily. Fungal treatment ranges from few weeks to atleast three months. Even though the rashes disappear the fungi might be remaining dormant. Thats why it is very necessary to complete the whole course of treatment.
Also, those areas of the body should be kept clean and dry. Personal hygiene is very important here.
Avoid very tight clothes and get in touch with your dermatologist for the complete course of antifungal therapy.
Answered: Fri, 6 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor